# SDR QXEA2009080300569

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 20,388 hours, 20,982 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - AT 23,000 RECEIVED A CABIN DUCT HOT CAUTION LIGHT THEN SHORTLY THEREAFTER RECEIVED A FLT COMPT PACK HOT CAUTION LIGHT.  COMPLETED THE CHECKLIST AND CAUTION LIGHT REMAINED ILLUMINATED PRESSURIZATION WAS GRADUALLY LOST AND A DESCENT WAS EXECUTED INTO GEG FOR A UNSCHEDULED LANDING.  LANDING UNEVENTFUL.  PERFORMED CABIN DUCT HOT IAW FIM TASK 21-60-00-810-804 AND FLT COMPT PACK HOT FIM TASK 21-60-00-810-802 CAUTION LIGHTS CLEARED, PERFORMED OPERATIONAL TEST OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-61-00-710-803, OPS CHECKS GOOD AND FAULTS DID NOT REOCCUR FAULT CODE 3301.  RETURNED TO SERVICE.  NO PARTS REPLACED.
